JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On a Certain Integral Operator
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 52, Issue 1,  2012, pp.33-38
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2012.52.1.33
 Title & Authors
On a Certain Integral Operator
Porwal, Saurabh; Aouf, Muhammed Kamal;
  PDF(new window)
 Abstract
The purpose of the present paper is to investigate mapping properties of an integral operator in which we show that the function g defined by . belongs to the class if .
 Keywords
Analytic;Univalent;Subordination;Integral Operator;
 Language
English
 Cited by
 References
1.
A. M. Acu, Some preserving properties of the generalized Alexander operator, General Math., 10(3-4)(2002), 37-46.

2.
A. M. Acu and E. Constantinescui, Some preserving properties of a integral operator, General Math., 15(2-3)(2007), 9-15.

3.
J. W. Alexander, Functions which map the interior of the unit circle upon simple regions, Ann. of Math., 17(1915-1916), 12-22.

4.
S. D. Bernardi, Convex and starlike univalent functions, Trans. Amer. Math. Soc., 135(1969), 429-446. crossref(new window)

5.
D. Blezu, On univalence criteria, General Math., 14(1)(2006), 87-93.

6.
D. Breaz, Univalence properties for a general integral operator, Bull. Korean Math. Soc., 46(3)(2009), 439-446. crossref(new window)

7.
D. Breaz, A convexity property for an integral operator on the class SP ($\beta$), J. Ineq. Appl., (2008), Art. ID-143869, 1-4.

8.
D. Breaz, An integral univalent operator of the class S(P) and $T_{2}$, Novi Sad. J. Math., 37(1)(2007), 9-15.

9.
N. Breaz and D. Breaz, Sufficient univalent conditions for an integral operator, Proc. Int. Symp. New Devp. GFTA, (2008), 59-63.

10.
V. P. Gupta and P. K. Jain, On starlike functions, Rend. Math., 9(1976), 433-437.

11.
I. S. Jack, Functions starlike and convex of order $\alpha$, J. London Math. Soc., 2(3)(1971), 469-474.

12.
E. Kadioglu, On subclass of univalent functions with negative coefficients, Appl. Math. Comput., 146(2003), 351-358. crossref(new window)

13.
Jian Lin Li, Some properties of two integral operators, Soochow J. Math., 25(1)(1999), 91-96.

14.
R. J. Libera, Some classes of regular univalent functions, Proc. Amer. Math. Soc., 16(1965), 755-758. crossref(new window)

15.
S. S. Miller, P. T. Mocanu and M. O. Reade, Starlike integral operators, Pacific J. Math., 79(1978), 157-168. crossref(new window)

16.
Z. Nehari, Conformal Mapping, Mc-Graw Hill, New York, (1952).

17.
G. I. Oras, A univalence preserving integral operator, J. Inequal. Appl., (2008), Art.ID-263408, 1-10.

18.
M. S. Robertson, On the theory of univalent functions, Ann. Math., 37(1936), 374-408. crossref(new window)

19.
G. S. Salagean, Subclasses of univalent functions, Complex Analysis-Fifth Romanian Finish Seminar, Bucharest, 1(1983), 362-372.

20.
H. Silverman, Univalent functions with negative coefficients, Proc. Amer. Math. Soc., 51(1975), 109-116. crossref(new window)